# SDR SIMA200730903

- Difficulty date: October 31, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 12,993 hours, 11,589 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Part number: 0861DT5
- Part serial: 1529
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED ON TAKE OFF ROLL AT APPROX 10 KIAS, "SPS ADVANCE" MESSAGE ILLUMINATED ON EICAS.  CREW ELECTED TO ABORT TAKEOFF AND RETURN TO THE GATE.  AIRCRAFT RETURNED TO THE GATE SAFELY FOR MAINTENANCE.  REMOVED AND REPLACED NUMBER 2 AOA IAW EMB140 MM 27-36-01.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
